Aa
A
A
Close
Avatar universal
Clomid side effects
I am on my first round of clomid and on day 3 I am taking 100mg per day. Today I have woke up with abdominal pain and bloating. Is this normal? I am worried that my ovaries are hyperstimulating..
Cancel
3 Answers
Page 1 of 1
1348789 tn?1338425927
this is normal side effects of clomid
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1178023 tn?1293737228
Completely normal. Clomid had no effect on me, but I completely felt it with femara.
On Day 3, I had massive back pain on one cycle of femara and could barely walk.

The whole point of these fertility drugs is to have your ovaries stimulated.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1514494 tn?1333588484
Hi There,

Is your GP or gynae doc monitoring you? Im due to start clomid soon and i have to book in for a scan and blood test the scan is to see if you are ovulating and to tell you when the best days to bd on, it is possible for your overies to over stimulate also for ur 1st round 100mg is alot they normally start at 50mg and if no look or you dont ovulate move you up, If your overly concerned or the pain is unbarable id suggest going to you a&e dept but it is normal to have some bloating and some pain as your overies are trying to make more eggs just aslong as it doesnt get to where you cant move or get up.

Good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources